Journal of Physics A: Mathematical and Theoretical
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2021, Volume 54, Issue 34, Article Number 344001, 15 pp. (Mi jpha38)  

Scalar product for the XXZ spin chain with general integrable boundaries

Samuel Belliarda, Rodrigo A. Pimentabc, Nikita A. Slavnovd

a Institut Denis-Poisson CNRS/UMR 7013, Université de Tours, Université d'Orléans Parc de Grammont, 37200 Tours, France
b Departamento de Física, Universidade Federal de Lavras, Caixa Postal 3037, 37200-000, Lavras, MG, Brazil
c Instituto de Física de São Carlos, Universidade de São Paulo, Caixa Postal 369, 3.560-590, São Carlos, SP, Brazil
d Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina str., Moscow, 119991, Russia

Funding Agency Grant Number
National Council for Scientific and Technological Development (CNPq) 150829/2020-5
Centre National de la Recherche Scientifique
RP thanks the Institute Denis Poisson, where a part of this work was done, for hospitality, and Pascal Baseilhac for discussions and encouragement. RP was supported by CNPq (Grant # 150829/2020-5). NS thanks the CNRS for his Grant to join the Institute Denis Poisson of the University of Tours where a part of this work was done.


DOI: https://doi.org/10.1088/1751-8121/ac1482


Bibliographic databases:

ArXiv: 2103.12501
Received: 28.03.2021
Revised: 14.06.2021
Accepted:14.07.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021